Über einige neue Extremaleigenschaften der Kugel

G., Szegö

Mathematische Zeitschrift (1931)

  • Volume: 33, page 419-425
  • ISSN: 0025-5874; 1432-1823

How to cite


Szegö, G.,. "Über einige neue Extremaleigenschaften der Kugel." Mathematische Zeitschrift 33 (1931): 419-425. <http://eudml.org/doc/168279>.

author = {Szegö, G.,},
journal = {Mathematische Zeitschrift},
pages = {419-425},
title = {Über einige neue Extremaleigenschaften der Kugel},
url = {http://eudml.org/doc/168279},
volume = {33},
year = {1931},

AU - Szegö, G.,
TI - Über einige neue Extremaleigenschaften der Kugel
JO - Mathematische Zeitschrift
PY - 1931
VL - 33
SP - 419
EP - 425
UR - http://eudml.org/doc/168279
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.